MathSciNet Relay Station
MathSciNet bibliographic data
MR2358436 (2008h:92080) 92D30 (05C80 05C90 60C05 60K35 92D25)
Volz, Erik SIR dynamics in random networks with heterogeneous connectivity. J. Math. Biol. 56 (2008), no. 3, 293–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement